MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS
Model Number 106130-20
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Itching Sensation (1943); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: as the onset date of the skin irritation is unknown, the event date is estimated as january of 2026.D4: lot number of the product is unknown.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported that the patient experienced skin irritation with the 72r electrodes.The skin irritation was on the lumbar area.The patient stated that the skin is red around the edge and it gets itchy by the end of the day.The patient changes the electrodes once per week but removes them every night.The electrodes are not moved around to different locations.The irritated area was cleaned with an alcohol pad.The patient applied benadryl cream for the itching.The patient was shipped alternate electrodes to try.It was later reported that the patient¿s doctor advised her to discontinue treatment at a follow up appointment.No further information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information- b4: date of this report, d4: lot number and expiration date, d8-9 returned to manufacturer date, g3: date received by manufacturer, h3, h4: device manufacture date, h6: evaluation codes a visual inspection of the customer returned product was performed.Included was one pack of 72r electrodes part no.106130-20 with lot no.25g021 received in a shipping mailer cushion envelope.The parts received look to be in good condition from the visual/cosmetic view.The certificate of conformance was reviewed and no non-conformances or deviations were reported.Review of complaint history identified 148 total complaints from (january 12, 2025) to (january 12, 2026) for pn (106130-20) and events related to (electrode irritation/rash).The search was specified to lot no.25g021.The search identified (1) complaint.Review of the information provided by the customer and along with findings from the investigation, indicate there are no systemic issues with the product or lot.Therefore, the bill of materials (boms), material certifications, master labels, and product drawings were not requested or pulled during this investigation.The approved suppliers were not contacted, and the product was not pulled from stock for evaluation.No physical and/or functional condition could be found after review of the certificate of conformance that could be considered a causal factor for the reported complaint.The reported claim could be associated with a side effect/clinical condition of the patient which is unknown.The reported condition is related to clinical factors beyond the scope of the device investigation covered in the complaint investigation as part of the manufacturing review.The device is used for treatment.Ebi will continue to monitor trends.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key24332726
Report Number0002242816-2026-00013
Device Sequence Number11965189
Product Code GXY
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number106130-20
Device Catalogue Number106130-20
Device Lot Number25G021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown